Публикация №2179

Название публикацииTHE LEVY-KHINTCHINE TYPE OPERATORS WITH VARIABLE LIPSCHITZ CONTINUOUS COEFFICIENTS GENERATE LINEAR OR NONLINEAR MARKOV PROCESSES AND SEMIGROUPS
Название на другом языке
Тип публикацииСтатья
ИзданиеProbability Theory and Related Fields
ИздательНе задан
ISBNНе задан
DOI10.1007/s00440-010-0293-8
Год издания2011
Том151
Номер1
ГлаваНе задан
Страницы95–123
АннотацияНе задан
АвторыКолокольцов Василий Никитич
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs00440-010-0293-8
РИНЦ1
WoS3
Цитируемые
публикации авторов
ИПИ РАН

(2009) GENERALIZED CONTINUOUS-TIME RANDOM WALKS, SUBORDINATION BY HITTING TIMES, AND FRACTIONAL DYNAMICS

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2007) NONLINEAR MARKOV SEMIGROUPS AND INTERACTING LEVY TYPE PROCESSES

(2004) ON MARKOV PROCESSES WITH DECOMPOSABLE PSEUDO-DIFFERENTIAL GENERATORS

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES

(2011) STOCHASTIC MONOTONICITY AND DUALITY FOR ONE-DIMENSIONAL MARKOV PROCESSES

(2000) SYMMETRIC STABLE LAWS AND STABLE-LIKE JUMP-DIFFUSIONS